I would certainly see your doctor about this, you may have a small fracture. You also need to tell him/her about the fainting spell
The doctor had changed my meds and I called the nurse and she suggested I quit taking the tramadol that is can cause fainting. I am not sure that is it. I have nit fainted but the other night u had to get my cat out of a box he could not get out of when I bent over to pick him up I think I nearly went out again. I went got back and bed and stayed there. I am checking about getting a new doctor, mansy876
First of all the nurse is operating above her pay grade. She should have told you to go to the emergency room. I am speechless that she did not suggest that. I don't like Tramadol, so in my opinion you are better off without it. I was on it and I can assure you it degrades mental function. If "La-La" land is where you want to be continue on Tramadol.
I believe your fainting issues can be resolved, but require an in-person evaluation by a doctor who cares. I am not a happy camper with the way you have been treated.
For starters begin a vitamin C supplement, preferably crystalline C with a minimum of 1000 mg a day. This improves the fragility factor with your tissues. Makes it harder to bruise.
I have a strong suspicion you are simply dehydrated. Water won't do it. You need electrolytes. Your doctor should have performed orthostatic tests. I 'd like to see you get a hematological consult. They will evaluate the ability of your red blood cells to transport oxygen.. I suspect your hematocrit is a bit low.
I believe your fainting problems can be resolved if you find a doctor who will spent the time to look into things.
I was wrong about the prescription. it was Tizanidine for my spastic colon and my legs hurt I go to see my doctor next year. If im have a problem I see his Nurse apprentice.. He said if I stress out again he is taking over my case. I thought he was? This gets so confusing. I fell and hit my red spot on my arm it busted it and it bled under the skin. but it really looks gross.
Sorry I am tardy to this post.I have been reading it with interest Thanks for your update and thanks for clarification.
As you know Tizanidine is a short-acting muscle relaxer. It may be better known by it's trade name, Zanaflex. It works by blocking nerve impulses that are sent to your brain. The first side effect mentioned under serious side effects is "feeling light-headed, fainting, slow heart rate." Your medical provider may have been wise to DC it - however it is usually recommended that one gradually reduces the dosage before completely stopping the medication. They may have chose an abrupt DC due to your fainting.
I am concerned about the condition of your arm. If it become worse I wouldn't wait till "next week" to have it checked - or if you're not comfortable waiting that long plz see Urgent Care or contact your Medical Provider.
I would be confused by your physician's comment also, however it's not unusual for a NP (Nurse Practitioner) or a PA (Physician's Assistant) to have their own set up patients. This allows the MD to have more patients than one medical provider could manage alone. The NP and/or PA act as an extension of the MD and "see" his patients for minor aliments. The MD remains your actual physician. For more complex issues the MD usually steps in and provides consult or simply "takes over" or takes back the patient again. That is probably what your MD was referring to when he said he may be "taking over" your case.
Plz let us know how you are doing. I will watch for your updates with great interest. I wish you the best!
Hi thank you for writing. I have osteoporosis arthritis spastic bowels. When my mom died she was the only close family I had left my daddy had died and my husband had died and my 3 best friends died, 2 with cancer and 1 with a conjested heart just like my husband. I had taken care of my mom she had alzeimers and conjested heart. he was ike a child some times she was herself. My sister was mad because I did not stick her away in a stinky nursing home. I loved my mom so much. I crashed went to the doctor and he said cant you smile. i broke down and started crying. I could not help it I cried all the time. Against my better judgement. I was on so many drugs. I told my niece she could move in. then not too pregnant daughter moved in he pit me on Effexor and lorazapam and my thyroid pills. I have messed up my life. I lost my will to live. thanks for being here. mandy876.
I'm so sorry to hear about all your losses and issues. My heart goes out to you. Life can be tough. We never know the hand we'll be dealt. It's how we play those cards that matter.
Don't give up sweetie. It's never too late to change the things in your life that cause you stress and pain. Obviously we can't bring back our departed loved ones....but address the issues you can. You'll feel better in the long run.
My dad died in my arms - I know the grief. My mom just passed 11 months ago. I lost my best friend a few years ago too. It's not easy. I get it but don't let it define you.
How's the arm?
thank you for your sweet words.. I took care of my mom with alzeimers. and it was hard no one helped had to get food and my meds. I guess I lost the rest of my family. they would not call her are come see her and I was a very mad person. I cant believe she treated our mother like that. I lost contact with my favorite niece. she is in the 11th grade of school. she grew up while I was taking care of my mom. I would do it over.. and over again. She was my precious mom. I miss her most I guess she was the last one to go thanks mandy876.